Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 15, NWS Tallahassee, FL

February 10, 200726 counties in Georgia; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 10, 2007, 2:34 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Feb 11, 2007, 4:33 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2007, 2:34 PM EST (19:34 UTC)
In effect from
Feb 11, 2007, 4:33 AM EST
Expired
Feb 11, 2007, 7:00 PM EST
In force
14 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 101934
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EST SAT FEB 10 2007

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ 
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA 
BIG BEND...EXCEPT DIXIE COUNTY DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY FOR ALL 
OF SOUTHWEST GEORGIA DUE TO LIKELY LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 25 PERCENT...

...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SOUTH CENTRAL GEORGIA 
ON SUNDAY HAS BEEN CANCELED...

.DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL PRODUCE RED FLAG 
CONDITIONS ACROSS NORTH FLORIDA AND SOUTHWEST GEORGIA ON SUNDAY. NO 
CONCERNS MONDAY AS LOW LEVEL MOISTURE BEGINS TO INCREASE AHEAD OF THE 
NEXT COLD FRONT THAT WILL PUSH THROUGH THE TRI-STATE REGION ON TUESDAY. 

GAZ127>131-146>148-158>161-102045-
/O.CAN.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-
BROOKS-LOWNDES-LANIER-
234 PM EST SAT FEB 10 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE
FIRE WEATHER WATCH FOR SUNDAY AFTERNOON. MINIMUM RELATIVE
HUMIDITIES MAY DIP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO BUT
RED FLAG CONDITIONS ARE NO LONGER EXPECTED TO OCCUR. 

$$

FLZ007-009>019-026>029-110000-
/O.UPG.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
/O.NEW.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
/O.CON.KTAE.FW.W.0014.000000T0000Z-070211T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
234 PM EST SAT FEB 10 2007 /134 PM CST SAT FEB 10 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10
AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ034-110000-
/O.UPG.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
/O.NEW.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
DIXIE-
234 PM EST SAT FEB 10 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>126-142>145-155>157-110000-
/O.UPG.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/
/O.NEW.KTAE.FW.W.0015.070211T1800Z-070212T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-
234 PM EST SAT FEB 10 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
4 follow-up statements
000 
WWUS82 KTAE 110005
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
705 PM EST SAT FEB 10 2007

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY
FOR ALL OF SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL PRODUCE RED
FLAG CONDITIONS ACROSS NORTH FLORIDA AND SOUTHWEST GEORGIA ON
SUNDAY. THERE WILL BE NO CONCERNS FOR MONDAY AS LOW LEVEL MOISTURE
BEGINS TO INCREASE AHEAD OF THE NEXT COLD FRONT THAT WILL PUSH
THROUGH THE REGION ON TUESDAY.

FLZ007-009>019-026>029-111230-
/O.EXP.KTAE.FW.W.0014.000000T0000Z-070211T0000Z/
/O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
705 PM EST SAT FEB 10 2007 /605 PM CST SAT FEB 10 2007/

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ034-111230-
/O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
DIXIE-
705 PM EST SAT FEB 10 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GAZ120>126-142>145-155>157-111230-
/O.CON.KTAE.FW.W.0015.070211T1800Z-070212T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-
705 PM EST SAT FEB 10 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EST
SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 110933
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 AM EST SUN FEB 11 2007

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO VERY LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW EFFECT FROM 12 PM EST TO 6 PM EST
SUNDAY FOR ALL OF SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL CREATE RED
FLAG CONDITIONS ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA THIS
AFTERNOON. THE AIRMASS WILL BEGIN TO MOISTEN ON MONDAY PRECLUDING
ANY RED FLAG CONDITIONS FOR THE FIRST PART OF THE WEEK.

GAZ127>131-146>148-158>161-112300-
/O.EXB.KTAE.FW.W.0015.070211T1700Z-070211T2300Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-
BROOKS-LOWNDES-LANIER-
433 AM EST SUN FEB 11 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON FOR SOUTH CENTRAL GEORGIA. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GAZ120>126-142>145-155>157-112300-
/O.EXT.KTAE.FW.W.0015.070211T1700Z-070211T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-
433 AM EST SUN FEB 11 2007

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
25 PERCENT...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON FOR SOUTHWESTERN GEORGIA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-120000-
/O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
433 AM EST SUN FEB 11 2007 /333 AM CST SUN FEB 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN 
FLORIDA PANHANDLE AND FLORIDA BIG BEND. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

38-GODSEY
000 
WWUS82 KTAE 112030
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EST SUN FEB 11 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG BEND DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...THE AIRMASS WILL BEGIN TO MOISTEN ON MONDAY PRECLUDING
ANY RED FLAG CONDITIONS FOR THE FIRST PART OF THE WEEK. A COLD
FRONT WILL PROVIDE INCREASING CHANCES FOR SHOWERS AND A FEW
THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. 

FLZ007-009>019-026>029-034-120000-
/O.CON.KTAE.FW.W.0015.000000T0000Z-070212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
330 PM EST SUN FEB 11 2007 /230 PM CST SUN FEB 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-112300-
/O.CON.KTAE.FW.W.0015.000000T0000Z-070211T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
330 PM EST SUN FEB 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW OR ARE OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 112039
RFWTAE

RED FLAG WARNING...RESENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EST SUN FEB 11 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG BEND DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...THE AIRMASS WILL BEGIN TO MOISTEN ON MONDAY PRECLUDING
ANY RED FLAG CONDITIONS FOR THE FIRST PART OF THE WEEK. A COLD
FRONT WILL PROVIDE INCREASING CHANCES FOR SHOWERS AND A FEW
THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. 

FLZ007-009>019-026>029-034-120000-
/O.CON.KTAE.FW.W.0015.000000T0000Z-070212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
338 PM EST SUN FEB 11 2007 /238 PM CST SUN FEB 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-112300-
/O.CON.KTAE.FW.W.0015.000000T0000Z-070211T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
338 PM EST SUN FEB 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW OR ARE OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 10, 1:35 PM EST, 59 minutes earlier.

Area forecast discussion, Feb 10, 1:35 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
135 PM EST SAT FEB 10 2007

.SHORT TERM...MOSTLY DRY COLD FRONT MOVED THROUGH OVERNIGHT WITH COOL
HIGH PRESSURE BUILDING INTO THE CWA TODAY. TEMPS EARLY THIS
AFTERNOON MAINLY IN THE LOWER TO MIDDLE 50S. THE CENTER OF THE
HIGH WILL SHIFT FROM THE CENTRAL PLAINS EAST THROUGH THE OHIO
VALLEY OVERNIGHT WITH THE GRADIENT RELAXING OVER THE SOUTHEAST.
THIS SHOULD ALLOW FOR REASONABLE RADIATIONAL COOLING CONDITIONS
AND ALLOW FOR A LIGHT FREEZE IN MOST LOCATIONS BY SUNDAY MORNING.
HIGH WILL CONTINUE TO SHIFT EAST ON SUNDAY WITH LIGHT EASTERLY
FLOW SETTING UP. THIS WILL ALLOW MAX TEMPS TO BE A FEW DEGREES
ABOVE SATURDAYS. FLOW WILL CONTINUE TO VEER SUNDAY NIGHT INTO
MONDAY WITH CONTINUING MODERATION OF TEMPERATURES...BUT WITH DRY
CONDITIONS CONTINUING.

.LONG TERM...NEXT RAIN CHANCE STILL ON FOR TUESDAY AS RATHER LOW
AMPLITUDE SHORTWAVE RIDES EAST THROUGH THE TENNESSEE RIVER VALLEY.
12Z GUIDANCE KEEPS THE PRIMARY SFC LOW WELL NORTH OF THE AREA WITH
A 40KT LOW LEVEL JET HELPING THE BOUNDARY LAYER DESTABILIZE A BIT
OVER THE FLORIDA PANHANDLE AND BIG BEND. DYNAMICS AND INSTABILITY
NOT TERRIBLY IMPRESSIVE ATTM...BUT WILL HAVE TO CONTINUE TO
MONITOR FOR POSSIBILITY OF SEVERE WEATHER. AT THE VERY LEAST...DO
EXPECT SOME THUNDER WITH THE PASSAGE OF THIS SYSTEM.

HIGH PRESSURE WILL BUILD BACK IN FOR WEDNESDAY WITH A
SUBSTANTIALLY DRIER AND COOLER AIRMASS. 12Z GFS DOES BRING ANOTHER
FRONT INTO THE AREA BY LATE THURSDAY WITH INCREASING RAIN CHANCES
BUT SIGNIFICANT RETURN FLOW APPEARS LACKING WITH THIS SYSTEM AND
WILL NOT MAKE ANY CHANGES TO THE EXTENDED ATTM AND HOLD ONTO
SLIGHT CHANCE POPS.

&&

.AVIATION...WITH HIGH PRESSURE IN CONTROL...VFR CONDITIONS
EXPECTED AT ALL SITES THROUGH SUNDAY MORNING.

&&

.MARINE...WINDS RUNNING 10 TO 15 KNOTS CURRENTLY OVER THE MARINE
ZONES. EXPECT WINDS TO DIMINISH FURTHER OVERNIGHT AS GRADIENT
CONTINUES TO WEAKEN. NEXT INCREASE IN WINDS EXPECTED AHEAD OF THE
NEXT COLD FRONT MONDAY NIGHT INTO TUESDAY.

&&

.FIRE WEATHER...DRY CONDITIONS FROM THIS AFTERNOON WILL CONTINUE
THROUGH SUNDAY AFTERNOON ALLOWING FOR RED FLAG CONDITIONS FOR ALL
FLORIDA ZONES AND AS WELL AS PORTIONS OF SOUTHWEST GEORGIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  30  61  35  71  51 /   0   0   0  10  30
PANAMA CITY  35  60  45  69  56 /   0   0   0  10  30
DOTHAN       29  59  39  68  51 /   0   0   0  10  30
ALBANY       28  59  36  69  50 /   0   0   0  10  30
VALDOSTA     31  61  38  73  50 /   0   0   0  10  20
CROSS CITY   32  66  40  74  55 /   0   0   0  10  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING FROM 1 PM TO 7 PM EST SUNDAY FOR THE FOLLOWING
     ZONES: BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...
     EARLY...GRADY...LEE...MILLER...MITCHELL...QUITMAN...
     RANDOLPH...SEMINOLE...TERRELL.

FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

     RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
     CST/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GMZ...NONE.

&&

CAMP/BARRY
Hazardous weather outlook, Feb 10, 3:21 AM EST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 AM EST SAT FEB 10 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-111000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
321 AM EST SAT FEB 10 2007 /221 AM CST SAT FEB 10 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST TODAY BRINGING IN COOLER AND DRIER
AIR. SOME INLAND LOCATIONS MAY EXPERIENCE A LIGHT FREEZE TONIGHT

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THE NEXT LOW PRESSURE SYSTEM WILL APPROACH FROM THE NORTHWEST ON
TUESDAY...AND WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO
THE REGION. IT IS STILL A BIT EARLY TO SPECULATE ON THE CHANCES
FOR SEVERE WEATHER WITH THIS LOW...BUT IT DOES APPEAR TO HAVE THE
POTENTIAL TO AT LEAST PRODUCE SOME STRONG STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

17-GOULD

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.